# SDR AALA20071878

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Master Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LBB INFLIGHT T1873/06OCT DFW TO ABQ - DURING CRUISE BATTERY CHARGER LIGHT ILLUMINATED.  LANDED LBB WITHOUT INCIDENT.  REPLACED BATTERY CHARGER, SHIP BATTERIES AND BATTERY CHARGER TRANSFER RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
